the incredible shrinking organ

Discussion in 'New Member Introductions' started by Imported, Jan 27, 2005.

  1. Imported

    Gold Member

    Joined:
    Jan 1, 2000
    Messages:
    56,573
    Likes Received:
    174
    wesbjack: About 2 yrs ago I noticed that I was no longer 7 3/4", more like 6". I doubt this was overnight, its just that I didn't keep a log or anything. I did nothing about it except mention it in a posting here---minimal response.

    Recently I went to Google and typed in "penile shrinkage" and there is a volume of response. Some of the queries were AS IT RELATES to HIV or testosterone therapy---both of which are applicable to me. No answers were definate beyond "see your urologist". This I did------with a man 40 years in the practice. He's never heard of it, and after an exam, pronounced me "normal". I shot him a doubtful look and he said "I know, its not MINE".

    Does anyone have any insight?

    I stopped posting here because I found too much emphasis on cynical humor and too damn little "SUPPORT". Hope not to find this again.

    By the way, I go to Mexico for meds including steroids, HGH (Human Growth Hormone), and testo pills, amoung others. Nothing affecting the nervous system is available over-the-counter. Send price requests to me directly.
    Thanks,
    wesbjack@yahoo.com
     
  2. windsurfer98

    windsurfer98 Member

    Joined:
    Oct 21, 2004
    Messages:
    30
    Likes Received:
    0
    Location:
    Bay Area, CA and Boston, MA
    omg, are you serious?!?!?! ~2" is A LOT!!!!!!!!
     
  3. Ineligible

    Ineligible Member

    Joined:
    May 11, 2004
    Messages:
    438
    Likes Received:
    0
    Gender:
    Male
    Location:
    Australia
    What medications were you on two years ago or more? Are you still on them now?
     
  4. Imported

    Gold Member

    Joined:
    Jan 1, 2000
    Messages:
    56,573
    Likes Received:
    174
    wesbjack: meds----then as now----are combivir, viread, and androderm patch.
     
  5. B_Robert Fish

    B_Robert Fish New Member

    Joined:
    May 26, 2004
    Messages:
    109
    Likes Received:
    1
    Verified:
    Photo
    FIRST OFF: LAY OFF THE STEROIDS!!!

    Steroids shrink your testicles, not your penis.

    1 - How old are you?
    2 - What is your metabolic rate like?
    3 - Have you gained any weight?

    All of the above relate to your problem. As you gain weight, your penis will get
    shorter, because it is not a muscle, it's veins, and they don't stretch (easily), and
    fatty tissue surround it as you gain weight.
     
  6. Imported

    Gold Member

    Joined:
    Jan 1, 2000
    Messages:
    56,573
    Likes Received:
    174
    wesbjack:
    FIRST OFF: LAY OFF THE STEROIDS!!!

    Steroids shrink your testicles, not your penis.

    1 - How old are you?
    2 - What is your metabolic rate like?
    3 - Have you gained any weight?

    All of the above relate to your problem. As you gain weight, your penis will get
    shorter, because it is not a muscle, it's veins, and they don't stretch (easily), and
    fatty tissue surround it as you gain weight.
    [post=278175]Quoted post[/post]​
    [/b][/quote]
     
  7. Imported

    Gold Member

    Joined:
    Jan 1, 2000
    Messages:
    56,573
    Likes Received:
    174
    wesbjack:
    [post=278304]Quoted post[/post]​
    [/b][/quote]
     
  8. Imported

    Gold Member

    Joined:
    Jan 1, 2000
    Messages:
    56,573
    Likes Received:
    174
    wesbjack: Have never taken steroids----I purchase this and HGH for others.
    Age 51, average metobolism.
    Gained 40 lbs (from 200# to 240# on a 6'4" frame) and am in process of losing this now. I noticed the shrinkage BEFORE gradually gaining the weight (Done by too much beer and goodies, and too few trips to the gym)
     
  9. jonb

    Gold Member

    Joined:
    Oct 5, 2002
    Messages:
    8,288
    Likes Received:
    7
    Gaining weight will cause your penis to become smaller. Also, temperature discrepencies can effect it.
     
  10. B_Robert Fish

    B_Robert Fish New Member

    Joined:
    May 26, 2004
    Messages:
    109
    Likes Received:
    1
    Verified:
    Photo
    Didn't I ALREADY say this stuff?

    Look. lose wieght, and watch it grow!

    As for the steroids and other garbage: QUIT selling them to others!!

    Are you a licenced medical professional? Are you an MD?
    Or at least an NP-C? IF NOT, STOP WHAT YOU ARE DOING!!

    You are NO better than ANY drug dealer!!

    FOR SHAME!!!
     
Draft saved Draft deleted
  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice